# SDR SWAA2022082232666

- Difficulty date: July 22, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 59,880 hours, 35,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Corroded
- Location: Aft Wet Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TENSION STRAP AT AFT WET AREA LBL3 BS1016; BS1026. / [01] PARTIAL STEP 1 AND 2.;[02] VERIFIED CORRECTIVE ACTION 1 AND 2 PARTIAL AND VERIFIED OUT OF LIMITS;[03] REMOVED TENSION STRAP AT BS 989 TO 1026 RBL 11 WL 208 PER SRM 51-10-02.-;[04] RECIVED NEW TENSION STRAP P/N 147A5620-3; LOCATED AND DRILLED NEW TENSION STRAP AT BS 989 TO 1029 LBL 3 WL 208; IAW 737-700 SRM 51-40-05-0G-0 DWG 147A5600 OK TO INTALL.;[05] VERIFIED CORRECTIVE ACTION STEP 4. VERIFIED OK TO INSTALL.;[06] INSTALLED NEW TENSION STRAP AT BS 989 TO 1029 LBL 3 WL 208; IAW 737-700 . IAW 737-700 SRM 51-40-02-0G-0; DWG 147A5600.;[07] INSTALLED NEW TENSION STRAP AT BS 989 TO 1029 LBL 3 WL 208. IAW 737-700 SRM 51-40-02-0G-0; DWG 147A5600.;[08] REJECTION TO ITEM 7 AT STEP 3.;[09] INSTALLED NEW TENSION STRAP AT BS 989 TO 1029 LBL 3 WL 208. IAW 737-700 SRM 51-40-02-0G-0; DWG 147A5600 REV:H;[10] VERIFIED ITEM 9 CORRECTIVE ACTIONS.;[11] VERIFIED MEASUREMENT FIELD
